# SDR MALA040562

- Difficulty date: September 3, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 41,906 hours, 46,592 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Detector
- Part number: 4053T73P01
- Part serial: 9805688A
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL TEMP INCREASED TO 130 DEG C FOR MORE THAN 15 MIN.  OIL PRESSURE STEADY AT 60 PSI.  ALTITUDE 14,000 FT CRUISE FLT.  AIR RETURN TO MSP.  MX PERFORMED PRECAUTIONARY BOROSCOPE FOR INLET DAMAGE OR BLOCKAGE.  REMOVED AND REPLACED LT ENG OIL TEMP DETECTOR AND LT ENG OIL PRESS AND TEMP INDICATOR.  OIL TEMP OPS CHECK GOOD.  REMOVED AND REPLACED LT ENG OIL TEMP DETECTOR AND REMOVED AND REPLACED LT ENG OIL PRESSURE AND TEMP INDICATOR.  OPS CHECK GOOD.
